# SDR HALA2022030400066

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 11,012 hours, 2,202 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB FRONT LEFT NOSE WHEEL TIRE WORN TO CHORD.// REMOVED AND REPLACED LEFT SIDE NOSE TIRE AS PER AMM 32-41-12. SPIN/SECURITY CHECK GOOD. OK TO CONTINUE.
